# SDR VJ32001F00013

- Difficulty date: December 13, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N6311Z
- Make and model: Beech F33A
- Aircraft serial: CE997
- Engine: Cont IO520B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Jammed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DYNAMIC RELAY CONTROLS THE LANDING GEAR MOTOR.  THIS UNIT IS INCONSISTENT IN CONTROL OF MOTOR WHEN POWER TO THE RELAY CONTROL IS TURNED OFF BY THE ACTUATOR SWITCH ON THE GEAR BOX.  WHEN THIS HAPPENS THE GEAR BOX WILL BOTTOM OUT ON THE INTERNAL STOP INSIDE THE GEAR BOX.  WHNE THE RELAY FAILS, IT JAMS THE SECTOR GEAR IN THE GEAR BOX TO THE STOP.
